It's my second day using the Monistat 7. It itches and burns when I first put it in but eventually doesn't itch as bad. Why does it itch and burn? It that a sign it's working?
Silver; It is pretty normal for the first 2 to 4 days to have the burning sometimes it could be the degree of yeast many women have no problem at all but 1/2 at least have this complaint. If it is still burning after the 4 days best to give you doctor a call. Sometimes you might need something else sorry they really don't have a great answer but needless to say it is a very sensitive are. Have a good evening and make sure you complete the 7 days. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jul 2014 • 2 answers
Monistat-1 - How long do you have to lay in bed after using monistat 3 also why does it burn so bad?
Posted 1 Aug 2014 • 1 answer
Posted 13 Dec 2014 • 1 answer
Posted 4 Oct 2017 • 0 answers
Posted 12 Jan 2018 • 0 answers